Bounded variation and the strength of Helly's selection theorem. Kreuzer, A. P. Logical Methods in Computer Science, 10(4:16):1–23, 2014.
doi  bibtex   
@ARTICLE{Kre14a,
  author = {Kreuzer, Alexander P.},
  title = {Bounded variation and the strength of {H}elly's selection theorem},
  journal = LMCS,
  year = {2014},
  volume = {10},
  pages = {1--23},
  number = {4:16},
  doi = {10.2168/LMCS-10(4:16)2014},
  file = {Kre14a.pdf:Kre14a.pdf:PDF},
  keywords = {bib, cca, wei},
  owner = {Vasco},
  timestamp = {2015.01.07}
}

Downloads: 0